# SDR 2009FA0000681

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: General aviation
- Aircraft: N392ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10329
- Aircraft time: 2,249 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362
- Condition: Frayed
- Location: Flt Controls
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, THIS CABLE LOCATED IN RT WING, AT STA 100.50, WAS FOUND BADLY WORN WHERE IT CONTACTS A FAIRLEAD.  THE CABLE APPEARS SHINY, BUT IF VIEWED WITH A STRONG MAGNIFIER MANY INDIVIDUAL STRANDS CAN BE SEEN BROKEN.
